# SDR DXTD2025021200097

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 5,400 hours, 3,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 900
- Part time: 5,400 hours, 3,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POTTY DECK CORRODED ON UNDER SIDE. COMPLIED WITH NETJETS RFTS-112907 N608QS (680A-0255) TOILET DECK SKIN CORROSION REV.0 DATED 07FEB25.      (RE-SUBMITTAL OF THE SDR WITH CORRECTED AIRCRAFT HOURS.)
